# SDR SWIA201844262

- Difficulty date: February 8, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 39,398 hours, 33,863 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg Oleo Sensor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE,  DECLARED AN EMERGENCY AND RETURNED TO FIELD.   REMOVED AND REPLACED THE NLG CENTER OLEO SENSOR BRACKET. ADJUSTED THE SENSOR IAW AMM. OPS CHECKED GOOD. PERFORMED A LANDING GEAR EXTENSION AND RETRACTION IAW AMM. OPS CHECKED GOOD.
